My mother was recently prescribed carbamezipine and we were told to have her night sedation ( zopiclone) reviewed as there could be a reaction, is this right? the chemist has told me that if she had been on zopiclone for a long time then it would be ok. however if she was on carbamezipine first and then was introduced to zopiclone there might be a problem. I dont understand how there could be a difference as its the same two drugs!
The level of zopiclone may be lower ... may not be clinically significant ... but needs to be monitored. Dose may need to be increased ... only if absolutely necessary.
Please see link below for interaction in detail.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2010 • 1 answer
Updated 31 Aug 2010 • 3 answers
Updated 30 Apr 2013 • 4 answers
Updated 17 Oct 2012 • 5 answers
Updated 25 Mar 2018 • 1 answer